MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; NEUROSTIMULATOR

AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; NEUROSTIMULATOR
Model Number 2201
Medical Device Problem Code Material Erosion (1214)
Health Effect - Clinical Code Erosion (1750)
Date of Event 04/09/2020
Type of Reportable Event Malfunction
Event or Problem Description
Patient underwent a rapid weight loss program where they had lost 38 pounds in 2 months.The doctor stated the lead stress coil at the ipg (neurostimulator) site had eroded through the skin.The patient was scheduled for a full system explant on (b)(6) 2020.
 
Event or Problem Description
See section h, number 6, event problem and evaluation codes.

Brand Name
AXONICS
Common Device Name
NEUROSTIMULATOR
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
26 technology drive
irvine CA
MDR Report Key10039444
Report Number3002968685-2020-00038
Device Sequence Number2812737
Product Code EZW
UDI-Device Identifier10810005340158
UDI-Public10810005340158
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number2201
Device Catalogue Number2201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2020
Initial Date Received by Manufacturer 04/09/2020
Supplement Date Received by Manufacturer04/09/2020
Initial Report FDA Received Date05/08/2020
Supplement Report FDA Received Date06/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1